# SDR 9504879959

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47162
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR BEGAN SPOKING ON LOWER RIGHT SIDE OF SCREEN EN ROUTE DTW-BNA.  THIS CAUSED ERRONEOUS DISPLAY OF KNOWN WEATHER.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED RADAR INDICATOR AND TRANSCEIVER.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
